Allergy | RM DIPHENHYDRAMINE 50MG CAP 100BOX SS PH | RiteMED

RM DIPHENHYDRAMINE 50MG CAP 100BOX SS PH

Antihistamine/ Anticholinergic

Contents

Each capsule contains:

Diphenhydramine hydrochloride 50 mg

Price

P 8.50

Price Comparison

Check
RM DIPHENHYDRAMINE 50 MG CAP BENADRYL 50 MG CAP
8.50 30.00

Product Details

What is this medicine used for?

  • For the relief of symptoms associated with seasonal, perennial vasomotor rhinitis
  • For allergic conjunctivitis due to foods
  • For mild, uncomplicated allergic skin manifestations of urticarial and angioedema
  • For amelioration of allergic reactions to blood or plasma
  • Dermatographism
  • As therapy for anaphylactic reactions adjunctive to epinephrine and other standard measures after acute manifestations have been controlled
  • For the short-term management of insomnia
  • For the relief of cough caused by minor throat and bronchial irritations
  • Such as may occur with the common colds, inhaled irritants or allergy
  • For the prevention and treatment of nausea, vomiting, and/or dizziness associated with motion sickness

 

How much and how often should you use this medicine?

Should be taken preferably with meals or with milk.

Antihistamine: 1 capsule every 6 hours

Nighttime Sleep Aid: 1 capsule 20 minutes before going to bed

Antitussive: 1 capsule every 8 hours

Motion sickness: 1 capsule given 30 minutes before exposure to motion.

Maximum dose of 300 mg in 24 hours.

 

Contraindications

  • Hypersensitivity to Diphenhydramine
  • History of asthma attack
  • Diagnosed with narrow angle glaucoma or prostatic hypertrophy
  • Breastfeeding: Diphenhydramine may be excreted in breastmilk
  • Alcohol: may potentiate drowsiness and dizziness
  • Barbiturates: may potentiate drowsiness and dizziness and CNS depression
  • Phenelzine, Tranylcypromine, Isocarboxazid, Furazolidone, Procarbazine: may prolong the effects of diphenhydramine
  • Atropine: may potentiate the side effects of diphenhydramine such as dry mouth, dilated pupils, flushing, fever, agitation and tremors.

 

Availability

Diphenhydramine Hydrochloride 50 mg Capsule – Box of 100’s (in blister packs by 10’s)